Connect with others who understand.

sign up log in
About MyHeartDiseaseTeam

Connect with others who understand.

sign up log in
About MyHeartDiseaseTeam
Real members of MyHeartDiseaseTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

New Heart Failure Medication

New Heart Failure Medication

I had a Cardiologist appt this week that was ok, Thankful. My Cardiologist was telling me of a new medication approve now for heart failure patient with low EF, it is a med that is given to type 2 dietbetc, ( I forgot the exact name), she said it has few side effects. I am scheduled for an echo in May and if my EF is low, she recommended the new drug. Have anyone heard of the medication? I hate to add another pill to my daily intake.😔, but may try it. I hope my echo increases or stay the same… read more

A MyHeartDiseaseTeam Member said:

..I was on Farxiga for about 4 months...severe vaginal itching to the point of bleeding....had to discontinue it...

posted 5 days ago
A MyHeartDiseaseTeam Member said:

I was put on Farxgia last summer. I started to have some side effects in the fall like red blots on my lower legs. This year I also developed yeast infections this year and the red blots got larger and hotter. I saw my primary doctor and I was put on antibodotics and told to wear support hose. I called my cardiologist office to let them know about my side effects and my primary doctor taking me off Farxgia. My cardiologist agreed and told me discontinue the medication. Has anyone else been on Farxgia and have those side effects?

posted 3 months ago
A MyHeartDiseaseTeam Member said:

Hi MsB,
I have found this to be a complicated journey that we're on. I tend to take things very lightly and I'm always reminded that my condition is not simple.
VT is ventricular tachycardia, it takes place in the lower chamber of the heart called ventricles. SVTs take place in the right upper chamber of the heart called the right atria. Let me know any time you'd like any information.
Take care,
Robin

posted 3 months ago
A MyHeartDiseaseTeam Member said:

I have an appt. with my cardiologist, an echocardiogram scheduled, and my pacemaker/ICD checked this Thursday. I was put on Farxiga last year but I was taken off of it over a month ago. I started to have some side effects that caused me to have other doctor appts. to find out what was going on. The lower part of my right leg got really red and hot. I was put on antibodotics to stop any infection but I then started sweating pretty badly. I was switched to another antibodotic and the redness is slowly getting smaller and not as red. Also the part that was hot calmed down. One of the side effects of Farxiga is the effect it can have on your legs. I also developed vaginal itchiness because of the Farxiga so I was given a rounds of meds for that. My cardiologist will have to address this problem on Thursday. My dermatologist had me use a special cream on my leg and has me still wearing support hose to help clear up the infection and swelling. I am doing so much better thanks to my PCP and Dermatologist helping out. I don't know if my Cardiologist will put me on something else to replace the Farxiga. I am doing okay without it. I've been on Entresto for a couple years now. I am hoping my EF increases since it dropped so much last year after my second Covid injection. I went from an EF of 32 to 17. Hopefully it has come back up to the 32 level. I am able to go up and down the steps again and even run the sweeper around the house. I was struggling after the EF drop last year. Last year my cardiologist told me if my EF continues to get worse, she will be discussing with me about a possible LVAD in the future. I definitely don't want that to happen!

posted 3 months ago
A MyHeartDiseaseTeam Member said:

@A MyHeartDiseaseTeam Member,
I forgot a little thing that is kind of important my falls are due to SVTs that cause SCD. I had to have an A-ICD implanted a little over 4 years ago, it became a matter of life or death, mine. I'm one of those people that never look sick.
Robin

posted 3 months ago
Already a Member? Log in